Causes Retinal Detachment After 2 Operations?

Illustration of Causes Retinal Detachment After 2 Operations?
Illustration: Causes Retinal Detachment After 2 Operations? rvscny.com

I have undergone vitrectomy for 2 times and then released again. I was surprised at my retina even though at that time it did not release all the retina.

1 Answer:

Hello Shohib, thank you for asking at HealthReplies.com.


Vitrectomy is a type of operative action that can be recommended to be performed on patients who experience retinal tear / detachment in the eye wherein this operation will generally be done by removing the vitreous gel (fluid that fills the eyeball) which causes the retina to loose and replace it with a gas balloon / oil or by other operative actions to keep the retina loose can stick back.


Operative measures such as this generally give a fairly high success rate reaching 80-90% and generally rarely until a patient to require a second operation. However, even so, there is still the possibility of repeated retinal tears / detachments if you do not do the right recommendations postoperatively or there is further retinal damage that causes the retina to not be repaired optimally even though surgery has been performed. Errors in sangta operative actions rarely cause recurring tears.


Therefore, if you experience repeated tears, you should consult with your ophthalmologist to determine further therapy that should be done.


I hope this helps.

: by

Related Question

Take Supplements When Breastfeeding?

Take Supplements When Breastfeeding?

(10 months ago)

Night. Can I who are breastfeeding a baby be born eating a multivitamin to maintain a healthy body containing L-methionine, cow liver extract, American ginseng, wheat germ oil, roy... Read more

Left Ear Like There Is Wind Inside?

Left Ear Like There Is Wind Inside?

(1 year ago)

hello, I want to ask why my left ear is always there the wind. the beginning when I swim I do not know if my ear is put in water so it is left until the next day. well from there b... Read more

The Effect Of Taking Leprosy Drugs With Excessive Doses?

The Effect Of Taking Leprosy Drugs With Excessive Doses?

(8 months ago)

assalamualikum. I want to ask about the leprosy medicine. My husband got the medicine from the health center, he had trouble drinking for 3 months. and last night he forgot that th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *